# SDR COMA0260664

- Difficulty date: November 23, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,841 hours, 21,275 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469B
- Part serial: 01641222
- Condition: Malfunctioned
- Location: R/H
- Part time: 17,980 hours, 17,405 cycles
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5081 CON FIG SPOILERS MESSAGE DURING T/O.REPLACED THE R/H ENGINE IDG.
